# SDR QXEA2021052100256

- Difficulty date: May 19, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N636QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000749
- Aircraft time: 7,454 hours, 4,414 cycles
- System (JASC): 5597 · Stabilizer System Wiring
- Part: Wire Harness
- Condition: Out Of Position
- Location: Spoiler Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING E-28-0007 FUEL QUANTITY HARNESS INSPECTION, FOUND RIGHT GROUND SPOILER HARNESS P0746 TY-WRAPPED TO THE FUEL QUANTITY HARNESS. REMOVED P0746 FROM THE FUEL QUANTITY HARNESS AND SECURED THE FUEL QUANTITY HARNESS AND HARNESS P0746 IAW E175 AMM 28-41-06-400-801-A AND WIRING MANUAL SP20-45-30.
